A correction to the sentential calculus of Tarski's introduction to logic

Journal of Symbolic Logic 7 (1):34 (1942)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2267553
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,840
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Sentential Calculus with Identity (SCI) and G-Theories.Roman Suszko - 1971 - Journal of Symbolic Logic 36:709-710.
On the Calculus of Relations.Alfred Tarski - 1941 - Journal of Symbolic Logic 6 (3):73-89.
The Sentential Calculus Using Rule of Inference Re.R. B. Angell - 1960 - Journal of Symbolic Logic 25 (2):143 -.
Extendible Sentential Calculus.H. Hiz - 1959 - Journal of Symbolic Logic 24 (3):193-202.
Circularity or Lacunae in Tarski's Truth-Schemata.Dale Jacquette - 2010 - Journal of Logic, Language and Information 19 (3):315-326.
Varieties of Linear Calculi.Sara Negri - 2002 - Journal of Philosophical Logic 31 (6):569-590.
Algebraic Aspects of Deduction Theorems.Janusz Czelakowski - 1985 - Studia Logica 44 (4):369 - 387.

Monthly downloads

Added to index

2009-01-28

Total downloads

11 ( #406,927 of 2,177,988 )

Recent downloads (6 months)

1 ( #317,698 of 2,177,988 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums